# SDR YENA20130202031

- Difficulty date: February 2, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 1327
- Aircraft time: 48,772 hours, 18,176 cycles
- System (JASC): 5240 · Service Doors
- Part: Rod
- Condition: Lack Of Lube
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6411 MCO-TPA, ON HEAVY MAINTENANCE CHECK FOUND R1 DOOR GOES FROM DISARMED TO ARMED WITH DOOR OPEN.  ADJUSTED ESCAPE SLIDE CONTROL IAW AMM 52-11-00.  LUBED SPRING ROD OF ESCAPE SLIDE CONTROL MECHANISM AS PER AMM 12-22-52.  OPS CHECK NORMAL.
